Alert archive / New Hampshire / Tornado Warnings in 2018

Tornado Warning 5, NWS Gray, ME

August 3, 2018Cheshire County, New Hampshire

NWS Gray, ME issued this tornado warning at Aug 3, 2018, 3:20 PM EDT for Cheshire County, New Hampshire. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2018, 3:20 PM EDT (19:20 UTC)
Expired
Aug 3, 2018, 4:00 PM EDT
In force
40 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Cheshire County, NH

The radar

The Albany radar (KENX), 142 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 3:45 PM EDTTSTM WND DMGGilsum, NHLARGE BRANCHES DOWN WITH PENNY SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 98 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
98 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

622 
WFUS51 KGYX 031920
TORGYX
NHC005-032000-
/O.NEW.KGYX.TO.W.0005.180803T1920Z-180803T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Gray ME
320 PM EDT FRI AUG 3 2018

The National Weather Service in Gray Maine has issued a

* Tornado Warning for...
  Central Cheshire County in southern New Hampshire...

* Until 400 PM EDT.
    
* At 320 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Westmoreland, or 8 miles west of Keene, moving
  northeast at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Surry and Gilsum around 345 PM EDT.
  Keene around 350 PM EDT.
  Marlow and Roxbury around 355 PM EDT.
  Sullivan and Alstead around 400 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4297 7248 4298 7246 4300 7246 4300 7244
      4301 7245 4303 7246 4304 7246 4315 7223
      4297 7211 4290 7250 4296 7252
TIME...MOT...LOC 1920Z 243DEG 20KT 4297 7247 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
ekster
2 follow-up statements
798 
WWUS51 KGYX 031940
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
340 PM EDT FRI AUG 3 2018

NHC005-032000-
/O.CON.KGYX.TO.W.0005.000000T0000Z-180803T2000Z/
Cheshire NH-
340 PM EDT FRI AUG 3 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR NORTH
CENTRAL CHESHIRE COUNTY...
    
At 340 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Gilsum, or near Keene, moving east at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Marlow and Roxbury around 350 PM EDT.
  Sullivan around 355 PM EDT.
  Nelson and Stoddard around 400 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4296 7233 4303 7239 4314 7222 4297 7211
TIME...MOT...LOC 1940Z 248DEG 20KT 4303 7229 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
mle
590 
WWUS51 KGYX 031959
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
359 PM EDT FRI AUG 3 2018

NHC005-032009-
/O.EXP.KGYX.TO.W.0005.000000T0000Z-180803T2000Z/
Cheshire NH-
359 PM EDT FRI AUG 3 2018

...THE TORNADO WARNING FOR NORTH CENTRAL CHESHIRE COUNTY WILL EXPIRE
AT 400 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

LAT...LON 4296 7233 4303 7239 4314 7222 4297 7211
TIME...MOT...LOC 1959Z 243DEG 20KT 4308 7216 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this tornado warning went out at Aug 3, 3:16 PM EDT, 4 minutes earlier.

Area forecast discussion, Aug 3, 3:16 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Gray ME
316 PM EDT Fri Aug 3 2018

.SYNOPSIS...
A trough of low pressure is approaching New England from the
west. Ahead of this trough, a warm and humid air mass is in
place. Showers and thunderstorms are expected through tonight
and into Saturday until the trough finally moves through
Saturday evening.

&&

.NEAR TERM /TONIGHT/...
A warm front stretches across central New Hampshire and into the
foothills of western Maine. Along and south of this warm front a
warm and humid air mass exists with deep tropical moisture in
place. North of the warm front, clouds have kept temperatures
down and humidity is not quite as high. Within the warm sector
south of the front, expect scattered thunderstorms with
torrential downpours and possibly a few strong downbursts. This
activity will be most likely along and just south of the warm
front, with the trailing stratiform rain blowing off to the
north northeast across the warm front into northern New
Hampshire and northwest Maine. It is this area along and north
of the warm front that the greatest potential rainfall exists,
as rounds of storms south of the front likely lead to a more
persistent rain north of the front through the night while areas
south will see more intermittent rainfall. Training of storms
along the front will also pose a risk for flash flooding.
Because of this increased risk, we have issued a Flash Flood
Watch for western and northern New Hampshire as well as the
northwest corner of Maine where the greatest threat for heavy
rainfall exists. Although storm intensity will likely wane
overnight, we do expect some storms to continue as an upper
trough approaches and begins to bring more synoptic scale lift.

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
Upper trough crosses the area on Saturday, with a more classic
intersecting warm/cold front feature beginning to develop. North
of the warm front a steadier rain will continue, while to the
south a line of storms may form again especially during the
afternoon as the cold front advances east into the warm and
humid air mass. The flash flooding threat will continue until
this cold front/trough moves through the area Saturday evening.
Temperatures will be cooler on Saturday mainly due to cloud
cover. Humidity will still be quite high. We should see some
clearing Saturday night with temperatures dropping into the 60s
with a little bit less humidity.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...

Upper level convergence will lead to strong subsidence and high
pressure Sunday into Monday. It will be heating up Sunday into
Monday. A sea breeze will keep coastal areas slightly cooler on
Sunday and high temperatures will climb to the low 90s in
southern areas and upper 80s in northern areas by Monday.

An upper level trough will move eastwards out of the midwest on
Tuesday driving a surface cold front through the region
Wednesday into Thursday. The front will slowly move through with
widespread showers and thunderstorms. Behind the front
temperatures will return to more seasonable levels.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Short Term...Expect scattered thunderstorms across southern New
Hampshire and southwest Maine this evening and isolated storms
tonight. Further north a steady rain may develop and bring
prolonged MVFR conditions. There is a chance that ocean
fog/clouds develop this evening into tonight with the humid air
mass over the waters. If this occurs, coastal locations may see
IFR or worse conditions develop, with Rockland being the most
likely terminal affected. These clouds and fog would clear out a
bit Saturday morning, but a full clearing may not occur until
the cold front moves through Saturday evening.

Long Term...VFR conditions will remain through the weekend with
hot and humid conditions. A cold front will cross the region on
Wednesday with scattered showers.

&&

.MARINE...
Short Term...Light southwesterly flow over the Gulf of Maine
shifts to west behind a cold front Saturday night.

Long Term... High pressure will build into the region for the
weekend with calm wind and seas. Increasing southwesterly flow
mid week ahead of a cold front moving through Wednesday into
Thursday.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flash Flood Watch through Saturday afternoon for MEZ007-008-
     012.
     Heat Advisory until 7 PM EDT this evening for MEZ023.
NH...Flash Flood Watch through Saturday afternoon for NHZ001>009-
     011-015.
     Heat Advisory until 7 PM EDT this evening for NHZ010-012>014.
MARINE...None.

&&

NEAR TERM...Kimble
SHORT TERM...Kimble
LONG TERM...Curtis/Schroeter
Hazardous weather outlook, Aug 3, 2:59 PM EDT, 21 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
259 PM EDT Fri Aug 3 2018

MEZ023-NHZ010-012>014-041900-
Coastal York-Strafford-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-
259 PM EDT Fri Aug 3 2018

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southwest Maine, central New
Hampshire and southern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Expect scattered showers and thunderstorms today and tonight as a
frontal boundary approaches the region. The thunderstorms could
damaging winds and locally heavy downpours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The scattered showers and thunderstorms will continue Saturday into
Sat night as an upper trof moves into the region. The thunderstorms
could produce heavy downpours and lead to localized flash flooding.

Fair weather but very warm and humid conditions remain Sunday into
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ009-013-014-018>022-024>028-041900-
Central Somerset-Southern Franklin-Southern Somerset-Interior York-
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
259 PM EDT Fri Aug 3 2018

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine and western Maine.

.DAY ONE...This Afternoon and Tonight.

Expect scattered showers and thunderstorms today and tonight as a
frontal boundary approaches the region. The thunderstorms could
produce damaging winds and locally heavy downpours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The scattered showers and thunderstorms will continue Saturday into
Sat night as an upper trof moves into the region. The thunderstorms
could produce heavy downpours and lead to localized flash flooding.

Fair weather but very warm and humid conditions remain Sunday into
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007-008-012-NHZ001>009-011-015-041900-
Northern Oxford-Northern Franklin-Southern Oxford-Northern Coos-
Southern Coos-Northern Grafton-Northern Carroll-Southern Grafton-
Southern Carroll-Sullivan-Merrimack-Belknap-Cheshire-
Western And Central Hillsborough-
259 PM EDT Fri Aug 3 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Expect scattered showers and thunderstorms today and tonight as a
frontal boundary approaches the region. The thunderstorms could
produce damaging winds and locally heavy downpours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

The scattered showers and thunderstorms will continue Saturday into
Sat night as an upper trof moves into the region. The thunderstorms
could produce heavy downpours and lead to localized flash flooding.

Fair weather but very warm and humid conditions remain Sunday into
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-041900-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
259 PM EDT Fri Aug 3 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms will move through the waters this evening.
Some thunderstorms may contain damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 3, 10:48 AM EDT, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Gray ME
1048 AM EDT FRI AUG 3 2018

NHZ011-031545-
Cheshire-
1048 AM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHESHIRE COUNTY...

At 1048 AM EDT, a strong thunderstorm was located near Newfane, or
near Brattleboro, moving east at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Keene, Winchester, Dublin, Harrisville, Nelson, Gilsum, Marlow,
Roxbury, Sullivan, Alstead, Westmoreland, Swanzey, Surry,
Chesterfield, Walpole, Marlborough, Hinsdale and East Putney Station.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4292 7252 4295 7253 4297 7248 4300 7246
      4300 7244 4305 7247 4308 7243 4317 7216
      4313 7218 4313 7205 4310 7204 4302 7206
      4294 7206 4294 7201 4293 7200 4283 7255
      4287 7256
TIME...MOT...LOC 1448Z 251DEG 26KT 4293 7262

mle
Special weather statement, Aug 3, 11:44 AM EDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Gray ME
1144 AM EDT FRI AUG 3 2018

NHZ007-008-011-012-015-031630-
Merrimack-Western And Central Hillsborough-Cheshire-Eastern
Hillsborough-Sullivan-
1144 AM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHESHIRE...
NORTHWESTERN HILLSBOROUGH AND SOUTH CENTRAL MERRIMACK COUNTIES...

At 1143 AM EDT, a strong thunderstorm was located over Nelson, or 12
miles northeast of Keene, moving east at 40 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Manchester, Concord, Henniker, Bedford, Hooksett, Peterborough,
Hopkinton, New Boston, Antrim, Greenfield, Lyndeborough, Dublin,
Francestown, Bennington, Harrisville, Nelson, Windsor, Hancock,
Goffstown and Deering.

This includes the following highways...
 Interstate 293 between mile markers 5 and 6, and near mile marker
9.
 Interstate 89 between mile markers 2 and 11.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4288 7213 4309 7222 4325 7159 4297 7146
TIME...MOT...LOC 1543Z 249DEG 35KT 4302 7207

mle
Special weather statement, Aug 3, 1:01 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Gray ME
101 PM EDT FRI AUG 3 2018

NHZ008>010-012-013-031745-
Merrimack-Belknap-Strafford-Interior Rockingham-Eastern Hillsborough-
101 PM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ROCKINGHAM...
SOUTHWESTERN STRAFFORD...NORTHEASTERN HILLSBOROUGH AND SOUTHEASTERN
MERRIMACK COUNTIES...

At 101 PM EDT, a strong thunderstorm was located over Hooksett, or 7
miles north of Manchester, moving east at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Manchester, Concord, Northwood, Hooksett, Barrington, Epping,
Barnstead, Epsom, Raymond, Goffstown, Bow, Lee, Allenstown,
Deerfield, Candia, Dunbarton, Chichester, Nottingham, Pembroke and
Strafford.

This includes the following highways...
 Interstate 293 between mile markers 8 and 11.
 Interstate 89 near mile marker 0.
 Interstate 93 between mile markers 23 and 35.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4307 7152 4306 7156 4314 7160 4332 7120
      4306 7102 4300 7150
TIME...MOT...LOC 1701Z 247DEG 27KT 4308 7147

mle
Special weather statement, Aug 3, 1:34 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Gray ME
134 PM EDT FRI AUG 3 2018

MEZ018-023-NHZ010-013-014-031815-
Interior York-Coastal York-Strafford-Coastal Rockingham-Interior
Rockingham-
134 PM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN YORK...NORTHERN
ROCKINGHAM AND SOUTHERN STRAFFORD COUNTIES...

At 134 PM EDT, a strong thunderstorm was located near Raymond, or
near Northwood, moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Rochester, Durham, Kittery, Northwood, Dover, Somersworth,
Barrington, Berwick, Epping, Lebanon, South Berwick, Raymond,
Newington, Newmarket, Eliot, Lee, Fremont, Deerfield, Candia and
Madbury.

This includes Interstate 95 near mile marker 3.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4300 7120 4316 7130 4339 7090 4312 7072
TIME...MOT...LOC 1734Z 247DEG 29KT 4311 7117
Special weather statement, Aug 3, 2:12 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Gray ME
212 PM EDT FRI AUG 3 2018

MEZ018-023-NHZ010-013-014-031900-
Interior York-Coastal York-Strafford-Coastal Rockingham-Interior
Rockingham-
212 PM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YORK...EAST
CENTRAL ROCKINGHAM AND SOUTHEASTERN STRAFFORD COUNTIES...

At 212 PM EDT, a strong thunderstorm was located over Durham, moving
east at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Portsmouth, Durham, Kittery, Dover, Somersworth, Berwick, Greenland,
South Berwick, York, Newington, Newmarket, Wells, Eliot, Madbury,
Ogunquit, New Castle and Rollinsford.

This includes the following highways...
 Interstate 95 between mile markers 1 and 19.
 Interstate 95 in New Hampshire between mile markers 14 and 16.

This also includes...
  York Beach.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4306 7092 4321 7094 4333 7061 4308 7052
TIME...MOT...LOC 1812Z 252DEG 18KT 4313 7088
Special weather statement, Aug 3, 3:01 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Gray ME
301 PM EDT FRI AUG 3 2018

NHZ007-008-011-031945-
Merrimack-Cheshire-Sullivan-
301 PM EDT FRI AUG 3 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SULLIVAN...
WESTERN CHESHIRE AND WEST CENTRAL MERRIMACK COUNTIES...

At 301 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles southwest of Newport to near
Brattleboro. Movement was east at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Keene, Claremont, Bellows Falls, New London, Charlestown, Winchester,
Bradford, Richmond, Nelson, Newport, Gilsum, Walpole, Alstead,
Westmoreland, Swanzey, Hinsdale, Marlow, Sullivan, Surry and
Chesterfield.

This includes Interstate 89 between mile markers 28 and 33.

This also includes...
  Mount Sunapee.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4292 7252 4295 7253 4297 7248 4300 7246
      4300 7244 4305 7247 4308 7244 4312 7243
      4314 7246 4323 7243 4325 7244 4328 7241
      4332 7240 4345 7186 4279 7233 4279 7252
      4281 7254 4287 7256
TIME...MOT...LOC 1901Z 253DEG 36KT 4329 7225 4287 7269

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:56 AM EDTHeat AdvisoryGYXHillsborough, Rockingham, Strafford10 hr
Aug 3, 10:48 AM EDTSpecial Weather StatementGYXCheshire57 min
Aug 3, 11:44 AM EDTSpecial Weather StatementGYXHillsborough46 min
Aug 3, 1:01 PM EDTSpecial Weather StatementGYXRockingham44 min
Aug 3, 1:34 PM EDTSpecial Weather StatementGYXStrafford41 min
Aug 3, 1:41 PM EDTSevere Thunderstorm WarningGYXRockingham, Strafford32 min
Aug 3, 2:50 PM EDTFlash Flood WatchGYXBelknap, Carroll, Cheshire, Coos, Grafton, Hillsborough and 2 more23 hr
Aug 3, 3:01 PM EDTSpecial Weather StatementGYXCheshire, Sullivan44 min
Aug 3, 3:15 PM EDTSevere Thunderstorm WarningGYXCheshire, Merrimack, Sullivan45 min
Aug 3, 3:25 PM EDTFlash Flood WarningGYXCheshire, Grafton, Hillsborough, Merrimack, Sullivan4 hr
Aug 3, 3:37 PM EDTSevere Thunderstorm WarningGYXBelknap, Merrimack38 min
Aug 3, 3:47 PM EDTTornado WarningGYXMerrimack28 min
Aug 3, 3:57 PM EDTSevere Thunderstorm WarningGYXCheshire48 min
Aug 3, 4:00 PM EDTSpecial Weather StatementGYXRockingham30 min
Aug 3, 4:07 PM EDTSevere Thunderstorm WarningGYXRockingham38 min
Aug 3, 4:08 PM EDTFlash Flood WarningGYXBelknap, Merrimack3 hr
Aug 3, 4:13 PM EDTSevere Thunderstorm WarningGYXBelknap, Merrimack47 min
Aug 3, 4:22 PM EDTAreal Flood AdvisoryGYXHillsborough, Merrimack, Rockingham, Strafford113 min
Aug 3, 4:31 PM EDTSevere Thunderstorm WarningGYXHillsborough, Merrimack, Rockingham, Strafford20 min
Aug 3, 4:43 PM EDTSpecial Weather StatementGYXCheshire47 min
Aug 3, 4:49 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Merrimack, Rockingham, Strafford41 min
Aug 3, 5:12 PM EDTSevere Thunderstorm WarningGYXHillsborough, Merrimack, Rockingham43 min
Aug 3, 5:24 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Strafford66 min
Aug 3, 5:26 PM EDTTornado WarningGYXRockingham, Strafford34 min
Aug 3, 5:36 PM EDTFlash Flood WarningGYXHillsborough, Merrimack, Rockingham3 hr
Aug 3, 5:40 PM EDTFlash Flood WarningGYXStrafford118 min
Aug 3, 5:48 PM EDTSevere Thunderstorm WarningGYXStrafford42 min
Aug 3, 6:28 PM EDTAreal Flood AdvisoryGYXCheshire, Hillsborough3 hr
Aug 3, 7:17 PM EDTSpecial Weather StatementGYXRockingham28 min

Nearby

Tornado Warnings in New Hampshire, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.